Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 89, NWS Pueblo, CO

June 17, 2019Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 17, 2019, 4:30 PM MDT for Pueblo County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 4:30 PM MDT (22:30 UTC)
Expired
Jun 17, 2019, 5:30 PM MDT
In force
60 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 396 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
2071 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WUUS55 KPUB 172230
SVRPUB
COC101-172330-
/O.NEW.KPUB.SV.W.0089.190617T2230Z-190617T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
430 PM MDT Mon Jun 17 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Pueblo County in southeastern Colorado...

* Until 530 PM MDT.

* At 429 PM MDT, a severe thunderstorm was located over eastern
  Pueblo, moving southeast at 15 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Pueblo, Avondale, Salt Creek, Blende and Pueblo Depot. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3825 10467 3839 10439 3805 10412 3792 10446
TIME...MOT...LOC 2229Z 334DEG 13KT 3828 10450 

HAIL...2.50IN
WIND...70MPH
 
$$
4 follow-up statements
402 
WWUS55 KPUB 172251
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
451 PM MDT Mon Jun 17 2019

COC101-172330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-190617T2330Z/
Pueblo CO-
451 PM MDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...

At 450 PM MDT, a severe thunderstorm was located near Blende, or 11
miles southeast of Pueblo, moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Avondale and Pueblo Depot. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with this storm, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3818 10462 3836 10437 3805 10412 3792 10446
TIME...MOT...LOC 2250Z 345DEG 25KT 3817 10446 

HAIL...1.00IN
WIND...60MPH
 
$$
566 
WWUS55 KPUB 172308
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
508 PM MDT Mon Jun 17 2019

COC101-172330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-190617T2330Z/
Pueblo CO-
508 PM MDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL PUEBLO COUNTY...

At 507 PM MDT, a severe thunderstorm was located 7 miles south of
Avondale, or 16 miles southeast of Pueblo, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Avondale and Pueblo Depot. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rainfall is occurring with this storm, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3813 10459 3829 10431 3805 10412 3792 10446
TIME...MOT...LOC 2307Z 323DEG 18KT 3812 10438 

HAIL...1.00IN
WIND...60MPH
 
$$
961 
WWUS55 KPUB 172321
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
521 PM MDT Mon Jun 17 2019

COC101-172330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-190617T2330Z/
Pueblo CO-
521 PM MDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL PUEBLO COUNTY...

At 520 PM MDT, a severe thunderstorm was located 14 miles south of
Avondale, or 18 miles southeast of Pueblo, moving northeast at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Avondale and Pueblo Depot. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rainfall is occurring with this storm, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3792 10446 3810 10457 3827 10429 3805 10412
TIME...MOT...LOC 2320Z 207DEG 11KT 3803 10444 

HAIL...1.00IN
WIND...60MPH
 
$$
655 
WWUS55 KPUB 172329
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
529 PM MDT Mon Jun 17 2019

COC101-172338-
/O.EXP.KPUB.SV.W.0089.000000T0000Z-190617T2330Z/
Pueblo CO-
529 PM MDT Mon Jun 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 530 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3792 10446 3810 10457 3827 10429 3805 10412
TIME...MOT...LOC 2328Z 334DEG 13KT 3800 10442 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:44 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 17, 3:44 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
344 PM MDT Mon Jun 17 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 342 PM MDT Mon Jun 17 2019

Latest trends in the streamflows across the southwest mountains and
the San Luis Valley indicate that water is still running high, so
the Flood Watch is being extended until Thursday.

Showers and thunderstorms are expected to continue spreading from
the mountains to the adjacent valleys and plains through the evening
hours. There remains the potential for some storms to reach severe
criteria this evening across the plains as CAPE values should be in
the 1000 to 1500 J/kg range. However, bulk shear values are not
projected to be very high, generally less than 30 kts. With these
values, the main threats will be wind gusts of 60 mph and hail up to
golf ball size. The SPC does have a marginal risk for the areas east
of the Sangre de Cristos with a slight risk for the northeast corner
of El Paso County and another area covering eastern Las Animas,
western Baca, and southern Bent Counties. Locally heavy rainfall
will also be possible, bringing the potential for flash flooding,
especially over the Spring, Hayden Pass, and Junkins Burn Scars.
Storms are expected to move out of the area overnight, and lows
tonight will be in the mid 50s across the plains, and mid to upper
40s in the San Luis and Upper Arkansas Valleys.

Another wave of energy moves through the area on Tuesday, bringing
another round of showers and thunderstorms for the late morning and
afternoon. Storms should initiate over the mountains again, then
spread eastward across the adjacent valleys and plains. The SPC has
a marginal risk of severe storms from the I-25 corridor eastward
with a slight risk for the far southeastern portion of Colorado.
CAPE values are forecast to be around 1000-1500 J/kg over the far
eastern plains, and bulk shear values are expected to be a bit
higher (around 40 kts) over the far southeastern corner of Colorado,
which could support the development of an isolated supercell. Once
again, the main threats are expected to be hail of around an inch in
diameter and wind gusts of 60 mph or greater. Afternoon highs are
expected to reach the low to mid 80s across the plains, and upper
60s to mid 70s in the high valleys.

.LONG TERM...(Tuesday night through Monday)
Issued at 342 PM MDT Mon Jun 17 2019

Active meteorological conditions are expected to continue over
eastern locations of the CWA(including the potential for strong
to potentially severe thunderstorms) into Tuesday night as latest
PV analysis, computer simulations and forecast model soundings
support next upper disturbance impacting the area.

Warmer and drier conditions are still expected over southern
Colorado from Wednesday into Friday as zonal to southwesterly
upper flow develops over the region.

Then, cooler and increasingly unsettled meteorological conditions
are anticipated from later into the weekend and into early next
week as several relatively weak northerly surface surges interact
with passing upper disturbances.

Finally, warmest temperatures are projected from Wednesday into
Friday, while coolest conditions should be noted during the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 342 PM MDT Mon Jun 17 2019

Showers and thunderstorms are expected to remain in the vicinity of
all three TAF sites through the evening, with KPUB and KCOS having a
better chance of a seeing a storm directly over the site. Another
round of showers and thunderstorms are expected to develop late
morning through the afternoon on Tuesday. VFR conditions are expected
throughout the forecast period, unless a thunderstorm moves over one
of the sites.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

Flood Watch through Thursday afternoon for COZ065>068-070-071.

&&
Hazardous weather outlook, Jun 17, 11:28 AM MDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Mon Jun 17 2019

COZ058>089-093>099-181730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Mon Jun 17 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to continue
developing across the higher terrain, spreading eastward over the
Interstate 25 corridor during the afternoon, then across the
eastern plains from mid-afternoon into this evening. A few severe
storms will be possible along and east of Interstate 25, with hail
up to golfball size and wind gusts over 60 mph. Locally heavy
rainfall will also be possible today, especially across the Palmer
Divide and the lower eastern slopes of the Sangre de Cristo and
Wet Mountains. This will lead to the potential for flash flooding,
especially if heavy rain falls across the Spring, Junkins and
Hayden Pass burn scars. All storms today will be capable of
producing frequent cloud to ground lighting, gusty outflow winds
up to 45 mph and small hail.

Fast and high flows in creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected across the
mountains and plains of southern Colorado on Tuesday. Lightning,
small hail, and winds gusting to 45 mph will be the main threats
with storms. A storm or two may also be capable of producing hail
to around one inch in diameter and wind gusts to 60 mph. Storms
may also produce heavy rainfall and flash flooding, with the
greatest risk being over burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible from Interstate 25 eastward across the plains this
afternoon and evening.

29/29

In the hours before

Local storm report, Jun 17, 3:46 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             5 WSW PINON             38.41N 104.69W
06/17/2019  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, Jun 17, 3:57 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             6 WSW PINON             38.39N 104.70W
06/17/2019  M2.50 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Special weather statement, Jun 17, 4:14 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Mon Jun 17 2019

COZ095-096-172245-
Western Kiowa County CO-Eastern Kiowa County CO-
414 PM MDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA COUNTY UNTIL
445 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 23 miles northwest of Lamar, moving
northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Neenoshe Reservoir, Sweetwater Reservoir and Neegronda
Reservoir.

LAT...LON 3829 10288 3836 10299 3852 10277 3832 10264
TIME...MOT...LOC 2213Z 234DEG 11KT 3836 10287

BC
Local storm report, Jun 17, 4:23 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             4 NE BLENDE             38.28N 104.52W
06/17/2019  M0.88 INCH       PUEBLO             CO   OFFICIAL NWS OBS

&&
Local storm report, Jun 17, 4:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND GST     4 NE BLENDE             38.28N 104.52W
06/17/2019  M69 MPH          PUEBLO             CO   OFFICIAL NWS OBS

&&
Local storm report, Jun 17, 4:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             4 NE BLENDE             38.28N 104.52W
06/17/2019  M1.00 INCH       PUEBLO             CO   OFFICIAL NWS OBS

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:59 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 17, 10:28 AM MDTAreal Flood WarningPUBConejos3 days
Jun 17, 10:30 AM MDTAreal Flood WarningPUBMineral, Rio Grande7 days
Jun 17, 12:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 17, 12:44 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller94 min
Jun 17, 12:49 PM MDTSpecial Weather StatementPUBKiowa56 min
Jun 17, 1:08 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 17, 1:20 PM MDTSpecial Weather StatementPUBProwers40 min
Jun 17, 1:26 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jun 17, 1:36 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 17, 1:43 PM MDTSpecial Weather StatementPUBKiowa32 min
Jun 17, 1:57 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 17, 2:00 PM MDTSpecial Weather StatementPUBLas Animas45 min
Jun 17, 2:09 PM MDTSevere Thunderstorm WarningPUBKiowa51 min
Jun 17, 2:15 PM MDTSpecial Weather StatementPUBSaguache30 min
Jun 17, 2:26 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers49 min
Jun 17, 2:47 PM MDTFlash Flood WarningPUBKiowa3 hr
Jun 17, 2:53 PM MDTTornado WarningPUBKiowa37 min
Jun 17, 3:04 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo41 min
Jun 17, 3:20 PM MDTAreal Flood AdvisoryPUBHuerfano55 min
Jun 17, 3:24 PM MDTTornado WarningPUBKiowa36 min
Jun 17, 3:30 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jun 17, 3:43 PM MDTSevere Thunderstorm WarningPUBPueblo47 min
Jun 17, 3:58 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 17, 4:03 PM MDTSevere Thunderstorm WarningPUBPueblo42 min
Jun 17, 4:14 PM MDTSpecial Weather StatementPUBKiowa31 min
Jun 17, 4:20 PM MDTFlash Flood WarningPUBHuerfano85 min
Jun 17, 4:44 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo46 min
Jun 17, 4:49 PM MDTSpecial Weather StatementPUBKiowa26 min
Jun 17, 5:09 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Jun 17, 5:42 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jun 17, 5:49 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.